diabetes-icon
Thyroid medicine
I want to know that my t3 and t4 are normal and TSH is around 6.45 from last one year.i feel to much hungry in one and two hour,i cant eat normal amount and feel nausea and sometime vomiting.is this due to high TSH.from last 2 days i am taking mactotal and health OK syrup bcoz i feel to much weakness.and from yesterdayi feel too much hungry and nausea vomiting within one hour.is this due to medicine. i am not yet taking any thyroid medicine.plz help
190 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sharath Kumar K N
General Physician 3 yrs exp Mandya
Hello, I went through your query, high tsh level indicate hypothyroidism . Hypothyroidism has many symptoms, like weight gain, weakness, loss on interest in anything and many other things. Your tsh level is high, you need to take L-thyroxine tablets in proper dosage. And this single episode of vomiting is either could be due to gastritis(multivitamins could cause) or gastroenteritis, please consult a general physician for further workup.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.